Electronic Scientific Journal
 
Diagnostics, Resource and Mechanics 
         of materials and structures
Рус/Eng  

 

advanced search

IssuesAbout the JournalAuthorContactsNewsRegistration

2021 Issue 2

2021 Issue 6
 
2021 Issue 5
 
2021 Issue 4
 
2021 Issue 3
 
2021 Issue 2
 
2021 Issue 1
 
2020 Issue 6
 
2020 Issue 5
 
2020 Issue 4
 
2020 Issue 3
 
2020 Issue 2
 
2020 Issue 1
 
2019 Issue 6
 
2019 Issue 5
 
2019 Issue 4
 
2019 Issue 3
 
2019 Issue 2
 
2019 Issue 1
 
2018 Issue 6
 
2018 Issue 5
 
2018 Issue 4
 
2018 Issue 3
 
2018 Issue 2
 
2018 Issue 1
 
2017 Issue 6
 
2017 Issue 5
 
2017 Issue 4
 
2017 Issue 3
 
2017 Issue 2
 
2017 Issue 1
 
2016 Issue 6
 
2016 Issue 5
 
2016 Issue 4
 
2016 Issue 3
 
2016 Issue 2
 
2016 Issue 1
 
2015 Issue 6
 
2015 Issue 5
 
2015 Issue 4
 
2015 Issue 3
 
2015 Issue 2
 
2015 Issue 1

 

 

 

 

 

M. A. Artemov, E. S. Baranovskii

AN EXTREMUM PROBLEM FOR A LINEAR INTEGRO-DIFFERENTIAL SYSTEM DESCRIBING CREEPING FLOWS OF A VISCOELASTIC FLUID

DOI: 10.17804/2410-9908.2021.2.052-063

We consider an optimal control problem for an integro-differential system (with a quadratic cost functional) modeling a three-dimensional creeping flow of an incompressible viscoelastic fluid in a bounded domain with impermeable solid walls. The fluid flow is controlled by the time-dependent external force. The concept of the control operator is proposed. We prove a theorem on the existence of a unique optimal control under the assumption that the set of admissible controls is convex and that it is closed in a suitable function space. Moreover, we obtain a variational inequality for the optimal control. The proof of this theorem is based on the application of the Faedo–Galerkin approximation scheme taking into account energy estimates of approximate solutions and using the lemma on the existence and uniqueness of the metric projection of a point onto a closed convex set in a real Hilbert space.

Keywords: viscoelastic fluid, creeping flow, integro-differential equations, control operator, optimal control, existence theorem, variational inequality

Bibliography:

  1. Fursikov A.V. Optimal Control of Distributed Systems. Providence, RI, AMS, 2000.
  2. Litvinov W.G. Optimization in Elliptic Problems with Application to Mechanics of Deformable Body and Fluid Mechanics. Basel, Springer, 2000.
  3. Alekseev G.V., Tereshko D.A. Analiz i optimizatsiya v gidrodinamike vyazkoi zhidkosti [Analysis and optimization in viscous fluid hydrodynamics]. Vladivostok, Dalnauka Publ., 2008. (In Russian).
  4. Saut J.-C. Lectures on the mathematical theory of viscoelastic fluids. Lectures on the analysis of nonlinear partial differential equations, part 3, Int. Press, Somerville, 2013, pp. 325–393.
  5. Temam R. Navier–Stokes Equations. Theory and Numerical Analysis, Amsterdam, New York, Oxford, North-Holland Publishing Co., 1977.
  6. Oskolkov A.P., Shadiev R. Towards a theory of global solvability on [0,∞) of initial-boundary value problems for the equations of motion of Oldroyd and Kelvin–Voight fluids. Journal of Mathematical Sciences, 1994, vol. 68, pp. 240–253. DOI: 10.1007/BF01249338.
  7. Oskolkov A.P. Smooth global solutions of initial boundary-value problems for the equations of Oldroyd fluids and of their ε-approximations. Journal of Mathematical Sciences, 1998, vol. 89, 1750–1763. DOI: 10.1007/BF02355375.
  8. Doubova A., Fernandez-Cara E. On the control of viscoelastic Jeffreys fluids. Systems & Control Letters, 2012, vol. 61, pp. 573–579. DOI: 10.1016/j.sysconle.2012.02.003.
  9. Hatzikiriakos S. G. Wall slip of molten polymers. Progress in Polymer Science, 2012, vol. 37, pp. 624–643. DOI: 10.1016/j.progpolymsci.2011.09.004.
  10. Ullah H., Siddiqui A.M., Sun H., Haroon T. Slip effects on creeping flow of slightly non-Newtonian fluid in a uniformly porous slit. Journal of the Brazilian Society of Mechanical Sciences and Engineering, 2019, vol. 41, article ID 412. DOI: 10.1007/s40430-019-1917-2.
  11. Burmasheva N.V., Prosviryakov E.Yu. An exact solution for describing the unidirectional Marangoni flow of a viscous incompressible fluid with the Navier boundary condition. Temperature field investigation. Diagnostics, Resource and Mechanics of materials and structures, 2020, iss. 1, pp. 6–23. DOI: 10.17804/2410-9908.2020.1.006-023.
  12. Burmasheva N.V., Prosviryakov E.Yu. Exact solution for describing a unidirectional Marangoni flow of a viscous incompressible fluid with the Navier boundary condition. Pressure field investigation. Diagnostics, Resource and Mechanics of materials and structures, 2020, iss. 2, pp. 61–75. DOI: 10.17804/2410-9908.2020.2.061-075. Available at: https://dream-journal.org/DREAM_Issue_2_2020_Burmasheva_N.V._et_al._061_075.pdf
  13. Kinderlehrer D., Stampacchia G. An Introduction to Variational Inequalities and Their Applications. New York, Academic Press, 1980.


PDF      

Article reference

Artemov M. A., Baranovskii E. S. An Extremum Problem for a Linear Integro-Differential System Describing Creeping Flows of a Viscoelastic Fluid [Electronic resource] // Diagnostics, Resource and Mechanics of materials and structures. - 2021. - Iss. 2. - P. 52-63. -
DOI: 10.17804/2410-9908.2021.2.052-063. -
URL: http://eng.dream-journal.org/issues/2021-2/2021-2_318.html
(accessed: 01/28/2022).  

 

impact factor
RSCI 0.42

 

MRDMS 2021
Google Scholar


NLR

 

Founder:  Institute of Engineering Science, Russian Academy of Sciences (Ural Branch)
Chief Editor:  S.V. Smirnov
When citing, it is obligatory that you refer to the Journal. Reproduction in electronic or other periodicals without permission of the Editorial Board is prohibited. The materials published in the Journal may be used only for non-profit purposes.
Contacts  
 
Home E-mail 0+
 

ISSN 2410-9908 Registration SMI Эл № ФС77-57355 dated March 24, 2014 © IMACH of RAS (UB) 2014-2022, www.imach.uran.ru